MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID W/ E/F PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID W/ E/F PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-55
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - event site postal code: 1060 upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported by the customer that during a routine check before use, the cardiosave intra-aortic balloon pump (iabp) had fault #14 (power-up test fails # 14 (prior compressor failure etf)).There was no patient involvement, no harm was reported.A getinge field service engineer (fse) reported that the compressor is planned to be replaced, the error code directly indicates a compressor fault.

Brand Name
CARDIOSAVE HYBRID W/ E/F PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50943595
Report Number2249723-2026-0004503
Device Sequence Number18754944
Product Code DSP
UDI-Device Identifier10607567108414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-0800-55
Device Catalogue Number0998-00-0800-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown